# SDR AALA202202287851

- Difficulty date: January 28, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A300*
- Aircraft serial: 6256
- Aircraft time: 24,029 hours, 7,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CEILING EMERGENCY LIGHT IN FRONT OF MID LAVATORY IS INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202201317851: LIGHT REPLACED.** (CLOSED)
